# SDR ASAA2017062521195

- Difficulty date: June 25, 2017
- Submitted: June 27, 2017
- Operation: Air carrier
- Aircraft: N487AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44108
- Aircraft time: 6,776 hours, 2,231 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 005358
- Condition: Failed
- Location: Right
- Part time: 171 hours, 53 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT FMC INOPERATIVE.  ACFT GROUNDED.  REMOVED AND REPLACED THE NR 2 FMC IAW AMM 34-61-02-000-801, AND 34-61-02-400-801. LOADED ALL SOFTWARE IAW AMM 34-61-00/201. ADJUSTED FMCS PERFORMANCE FACTORS IAW  AMM 34-61-00-800-801. PERFORMED FMCS OPS TEST IAW AMM 34-61-00-710-801, OPS TEST PASSED.
